# SDR CA031001010

- Difficulty date: September 23, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 4,756 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C310
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 14601007
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A SPECIAL INSPECTION WAS INITIATED TO COMPLY WITH REMOVAL AND INSPECTION OF FLAP CONTROL CABLES THAT ARE CONNECTED TO THE INBOARD FLAP BELLCRANK. CABLE PN 14601007 AND 14601008 WERE BOTH FOUND TO HAVE SEVERAL BROKEN STRANDS AND REQUIRED REPLACEMENT SERVICE DIFFICULTY ALERT AL 2003-05 REFERS TO THIS PROBLEM.
